| Model Number |
X SERIES |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the multifunction cable on the device had an intermittent connection which resulted in the loss of ecg signal.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed and attributed to a system interconnection flex cable that was not properly seated at a connector on the processor/bridge/pace board.The flex cable was reseated to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.